Alert archive / Wisconsin / River Flood Warnings in 2015

River Flood Warning 3, NWS Green Bay, WI

September 7, 2015Marathon County, Wisconsin

NWS Green Bay, WI issued this river flood warning at Sep 7, 2015, 2:26 AM CDT for Marathon County, Wisconsin. It was in force for 7 hr.

The area

The outline as issued.

The facts

Issued
Sep 7, 2015, 2:26 AM CDT (07:26 UTC)
Expired
Sep 7, 2015, 9:06 AM CDT
In force
7 hr
Issued by
NWS Green Bay, WI
Area
Storm-based polygon
Flood severity
Minor

County Marathon County, WI

The radar

The La Crosse radar (KARX), 148 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Big Eau Pleine River near Stratford (STRW3).

Action stage
11 ft
Minor stage
15.5 ft
Moderate stage
19 ft
Major stage
22.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05399500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

910 
WGUS43 KGRB 070726
FLWGRB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
226 AM CDT MON SEP 7 2015

...The National Weather Service in Green Bay has issued a flood 
warning for the following rivers in Wisconsin... 

  Big Eau Pleine River near Stratford affecting Marathon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

WIC073-072226-
/O.NEW.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/STRW3.1.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
226 AM CDT MON SEP 7 2015

The National Weather Service in Green Bay has issued a 

* Flood Warning For 
  the Big Eau Pleine River near Stratford.
* at 12:15 AM Monday the stage was 8.4 feet. 
* Flood stage is 15.5 feet.
* The river is expected to crest near 17 feet this morning...then fall back below
  flood stage on Tuesday. 

&&

LAT...LON 4503 9021 4487 9003 4477 8973 4470 8972
      4478 9021 4495 9031             

$$
2 follow-up statements
557 
WGUS83 KGRB 070911
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
411 AM CDT MON SEP 7 2015

...The flood warning continues for the following rivers in upper 
Wisconsin...

  Big Eau Pleine River near Stratford affecting Marathon County

...The flood warning continues for the following rivers in upper 
Wisconsin...

  Big Eau Pleine River near Stratford affecting Marathon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC073-080011-
/O.CON.KGRB.FL.W.0003.000000T0000Z-000000T0000Z/
/STRW3.1.ER.150907T0757Z.150907T0800Z.000000T0000Z.NO/
411 AM CDT MON SEP 7 2015

The Flood Warning continues for
  The Big Eau Pleine River near Stratford.
* until further notice...Or until the warning is cancelled.
* At  3:00 AM Monday the stage was 15.6 feet. The river is expected to 
  crest near 17 feet this morning...September 7th. 
* Flood stage is 15.5 feet. 
* At 15.5 feet...Flooding affects mainly agricultural land.  Some 
  cottages may be affected by water on the western end of the Big Eau
  Pleine Reservoir...or about 5 miles downstream of the gage on 
  Highway 97.  

&&

LAT...LON 4503 9021 4487 9003 4477 8973 4470 8972
      4478 9021 4495 9031             

$$
721 
WGUS83 KGRB 071406
FLSGRB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI 
906 AM CDT MON SEP 7 2015

...The flood warning is cancelled for the following rivers in upper 
Wisconsin...

  Big Eau Pleine River near Stratford affecting Marathon County

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded area...turn around and find an alternate 
route.  Turn Around...Do Not Drown.

&&

WIC073-071436-
/O.CAN.KGRB.FL.W.0003.000000T0000Z-150907T1406Z/
/STRW3.U.ER.150907T0757Z.000000T0000Z.150907T1016Z.UU/
906 AM CDT MON SEP 7 2015

The Flood Warning is cancelled for
  The Big Eau Pleine River near Stratford.
* At  8:00 AM Monday the stage was 14.3 feet. 
* Flood stage is 15.5 feet. 
* At 15.5 feet...Flooding affects mainly agricultural land.  Some 
  cottages may be affected by water on the western end of the Big Eau
  Pleine Reservoir...or about 5 miles downstream of the gage on 
  Highway 97.  
* At 13.0 feet...There is widespread lowland flooding.  The river 
  current is strong. 

&&

LAT...LON 4503 9021 4487 9003 4477 8973 4470 8972
      4478 9021 4495 9031             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Sep 6, 11:58 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Sep 6, 11:58 PM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
1158 PM CDT SUN SEP 6 2015

UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND MONDAY
ISSUED AT 249 PM CDT SUN SEP 6 2015

THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A COLD
FRONT RUNNING SOUTHWEST FROM NORTHERN MINNESOTA TO EASTERN SOUTH
DAKOTA EARLY THIS AFTERNOON.  DESPITE ML CAPES UPWARDS OF 2000 J/KG
OVER CENTRAL MINNESOTA...THE FRONT IS MOSTLY INACTIVE AS A RESULT OF
CIN GREATER THAN 100 J/KG.  STILL RATHER UNCERTAIN HOW CONVECTION
WILL EVOLVE LATER THIS AFTERNOON.  MOST MESOMODELS SHOW CONVECTION
DEVELOPING AFTER 21Z...BUT THIS WILL BE AROUND THE SAME TIME AS THE
RIGHT FRONT QUAD OF A JET STREAK MOVES OVERHEAD.  AS A
RESULT...THINK CONVECTION WILL NOT BE AS ROBUST AS THE ARW/NMM...AND
MORE ISOLATED TO SCATTERED LIKE THE HRRR.  OTHERWISE...THE MID-LEVEL
THETAE AND PWAT PLUME WILL CONTINUE TO PUSH IN SCATTERED LIGHT
SHOWERS AND ISOLATED TSTORMS FOR THE REST OF THE AFTERNOON INTO
CENTRAL AND N-C WISCONSIN.  TEMPS MAY NOT GET TO THEIR EARLIER
FORECAST HIGHS IN THESE AREAS AS A RESULT. AS THE COLD FRONT MOVES
EAST TONIGHT...THUNDERSTORMS CHANCES AND IMPACTS ARE THE MAIN
FORECAST CONCERNS.

TONIGHT...THE COLD FRONT WILL MOVE EAST TONIGHT...REACHING N-C
WISCONSIN BY 06Z AND NORTHEAST WISCONSIN BY 12Z.  AT LEAST SCT
CONVECTION STILL LOOKS TO FIRE OVER MINNESOTA...BUT THINK IT WILL
REMAIN RATHER UNORGANIZED TO THE LARGE CIN AND UPPER LEVEL
SUBSIDENCE. BUT AS THE FRONT DRAWS CLOSER TO THE PWAT PLUME OVER
WESTERN WISCONSIN...THE ECMWF/GFS/GEM ALL DEVELOP WIDESREAD SHOWERS
AND STORMS AFTER 00Z.  ALONG WITH PWATS GREATER THAN 2.0
INCHES...ELEVATED INSTABILITY WILL REACH 1000-2000 J/KG WITH LITTLE
TO NO CIN.  SO WENT WITH THIS IDEA IN THE FORECAST...INCREASING
PRECIP CHANCES QUICKLY IN THE 00-03Z TIME PERIOD.  PRECIP IS
EXPECTED TO WEAKEN SOME BY THE TIME IT REACHES THE LAKE MICHIGAN
SHORELINE LATE TONIGHT.  SINCE EFFECTIVE BULK SHEARS WILL GENERALLY
BE UNDER 20 KTS BY THE TIME CONVECTION DEVELOPS...THINK ANY SEVERE
THREAT IS RATHER LOW.  ISOLATED STRONG GUSTY WINDS STILL APPEAR
REASONABLE...ALONG WITH LOCALLY HEAVY RAINFALL.

MONDAY...THE FRONT WILL STILL BE BISECTING THE FORECAST AREA FROM NE
WI TO CENTRAL WI AT THE START OF THE MORNING.  SCT SHOWERS AND
STORMS WILL BE POSSIBLE ALONG THE FRONT OVER CENTRAL AND FAR NE
WISCONSIN DURING THE MORNING...AND EAST-CENTRAL WI THROUGH LATE
AFTERNOON.  CLOUD COVER SHOULD BE WIDESPREAD AHEAD OF THE
FRONT...BUT IF CLOUDS DO BREAK FOR A PERIOD...INSTABILITY OVER EAST-
CENTRAL WI COULD BECOME SUFFICIENT FOR STRONG STORMS TO DEVELOP.
SEVERE STORMS ARE UNLIKELY GIVEN THE POOR SHEAR OF 15-20KTS.  BEHIND
THE FRONT...N-C WI SHOULD SEE CLEARING TAKE PLACE IN THE AFTERNOON
AFTER A CLOUDY START.  COOLER HIGHS IN THE MID 70S TO LOW 80S.

.LONG TERM...MONDAY NIGHT THROUGH SUNDAY
ISSUED AT 249 PM CDT SUN SEP 6 2015

THE COLD FRONT WILL MAKE IT INTO SOUTHERN WISCONSIN OR NORTHERN
ILLINOIS MONDAY NIGHT BEFORE RETURNING NORTHWARD AS A WAVE MOVES
NORTHEAST ALONG THE FRONT. THE FRONT WILL BE SHALLOW SO THERE WILL
LIKELY BE OVERRUNNING SHOWERS AND THUNDERSTORMS ACROSS THE
SOUTHEAST HALF OF THE FORECAST AREA TUESDAY. THE FRONT SHOULD MOVE
FAR ENOUGH SOUTH WEDNESDAY FOR DRIER AIR TO RETURN FOR AWHILE. IT
WILL ALSO BE COOLER AND LESS HUMID.

AN UPPER TROUGH WILL MOVE ACROSS THE REGION THURSDAY AND BRING A
CHANCE OF SHOWERS FOLLOWED BY NORTHWEST UPPER FLOW AND MUCH COOLER
AND DRIER AIR FOR THE REMAINDER OF THE WEEK. LOWS IN THE 30S ARE
POSSIBLE IN FAR NORTHERN WISCONSIN FRIDAY NIGHT.
&&

.AVIATION...FOR 06Z TAF ISSUANCE
ISSUED AT 1155 PM CDT SUN SEP 6 2015

SHOWERS AND EMBEDDED TSTMS WILL CONTINUE TO MOVE THROUGH THE
REGION OVERNIGHT...WITH POCKETS OF HEAVY RAINFALL...AND ASSOCIATED
MVFR/IFR CONDITIONS. PATCHY LOW CLOUDS (POSSIBLE IFR/LIFR) MAY
ALSO ACCOMPANY THE FRONTAL PASSAGE AND LINGER INTO MONDAY MORNING
BEFORE ERODING/LIFTING. CONDITIONS SHOULD IMPROVE TO VFR AT MOST
LOCATIONS BY EARLY MONDAY AFTERNOON.

KEPT LLWS IN THE GRB/ATW/MTW TAFS FOR THE FIRST FEW HOURS OF THE
TAF PERIOD...WITH WSW WINDS AROUND 35 KTS AROUND 1000 FT AGL.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....MPC
LONG TERM......RDM
AVIATION.......KIECKBUSCH
Hazardous weather outlook, Sep 6, 3:30 PM CDT, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
330 PM CDT SUN SEP 6 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-072030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
330 PM CDT SUN SEP 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

THERE WILL BE AN INCREASED LIKELIHOOD FOR THUNDERSTORMS FROM
NORTHWEST TO SOUTHEAST AS A COLD FRONT APPROACHES FROM THE WEST.
THE PRIMARY RISK WITH THESE STORMS WILL BE HEAVY RAINFALL AND
LOCALIZED FLOODING. THERE IS A MARGINAL RISK OF SEVERE
THUNDERSTORMS...MAINLY WEST OF GREEN BAY AND THE FOX VALLEY. THE
STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 60
MPH.

GUSTY SOUTHERLY WINDS AND ELEVATED WAVES WILL POSE A HIGH RISK FOR
DANGEROUS SWIMMING CONDITIONS ACROSS THE LAKE MICHIGAN BEACHES ON
DOOR COUNTY THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THUNDERSTORMS ARE POSSIBLE ON MONDAY. SEVERE THUNDERSTORMS ARE
NOT ANTICIPATED AT THIS TIME...HOWEVER SOME OF THE STRONGER
STORMS COULD PRODUCE GUSTY WINDS. SLOW MOVING STORMS COULD
PRODUCE LOCALLY HEAVY RAINFALL.

THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND TUESDAY...AND AGAIN
ON WEDNESDAY NIGHT AND THURSDAY. SEVERE WEATHER IS NOT EXPECTED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT ANY FLOODING TO THE NATIONAL
WEATHER SERVICE IN GREEN BAY.

LMZ521-522-541>543-072030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
330 PM CDT SUN SEP 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

PATCHY FOG REMAINS POSSIBLE ON THE LAKE AND BAY...WHICH COULD
POSE A HAZARD TO BOATERS.

GUSTY SOUTHERLY WINDS WILL CAUSE INCREASED WINDS AND WAVES ACROSS
LAKE MICHIGAN THROUGH THIS EVENING. THEREFORE A SMALL CRAFT
ADVISORY IS IN EFFECT FOR THE LAKE MICHIGAN NEARSHORE WATERS.

THUNDERSTORMS ARE LIKELY TONIGHT AS A COLD FRONT APPROACHES FROM
THE WEST. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...HOWEVER
THEY COULD POSE A SIGNIFICANT HAZARD TO MARINERS. THE STRONGEST
STORMS WILL BE CAPABLE OF PRODUCING WINDS TO 40 KNOTS AND HALF
INCH HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

THUNDERSTORMS COULD POSE A HAZARD TO MARINERS AT TIMES MONDAY
THROUGH TUESDAY...AND AGAIN ON WEDNESDAY NIGHT AND THURSDAY.

MPC/RDM

In the hours before

Special weather statement, Sep 6, 11:50 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1150 PM CDT SUN SEP 6 2015

WIZ005-010>012-070545-
FLORENCE WI-ONEIDA WI-FOREST WI-VILAS WI-
1150 PM CDT SUN SEP 6 2015

...SPECIAL WEATHER STATEMENT...

AT 1149 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES EAST OF PAULDING TO
9 MILES EAST OF BOULDER JUNCTION TO NEAR SQUIRREL LAKE...AND MOVING
EAST AT 40 MPH.

WIND GUSTS TO 35 WILL BE POSSIBLE WITH THESE STORMS...ALONG WITH
TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES.

STRONG THUNDERSTORMS WILL BE NEAR...
  PHELPS AROUND 1210 AM CDT.
  EAGLE RIVER AROUND 1230 AM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE HAZELHURST...ANVIL
LAKE CAMPGROUND...COMMONWEALTH...ALVIN...SAYNER...FRANKLIN LAKE
CAMPGROUND...LAKE TOMAHAWK...LAND O LAKES...LOST LAKE CAMPGROUND AND
CONOVER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4614 8909 4602 8882 4601 8868 4599 8867
      4602 8853 4599 8849 4598 8842 4599 8838
      4596 8833 4596 8825 4594 8821 4577 8821
      4576 8997 4619 8933
TIME...MOT...LOC 0449Z 267DEG 40KT 4638 8904 4608 8944 4582 8985

ECKBERG
Local storm report, Sep 7, 12:12 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1212 AM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLOOD            4 NW FENWOOD            44.90N 90.08W
09/06/2015                   MARATHON           WI   BROADCAST MEDIA

            FLOODING NEAR INTERSECTION OF HWY 97 AND COUNTY ROAD N IN
            WESTERN MARATHON COUNTY.

&&

TIMK
Local storm report, Sep 7, 12:15 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1215 AM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     FLOOD            MARSHFIELD              44.66N 90.16W
09/06/2015                   WOOD               WI   BROADCAST MEDIA

            OVER 2.5 INCHES OF RAIN IN MARSHFIELD CAUSED SOME
            BASEMENT FLOODING. ALSO DITCHES FILLED WITH WATER AND
            OVERFLOWING ON ROADS.

&&

TIMK
Local storm report, Sep 7, 12:17 AM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1217 AM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1159 PM     FLOOD            WAUSAU                  44.96N 89.63W
09/06/2015                   MARATHON           WI   LAW ENFORCEMENT

            STRANDED CAR IN FLOOD WATERS ON 28TH AVENUE AND PLAZA
            DRIVE. ALSO SOME FLOODING ON 17TH AVENUE IN WAUSAU.

&&

TIMK
Special weather statement, Sep 7, 12:42 AM CDT, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1242 AM CDT MON SEP 7 2015

WIZ020>022-031-037>040-045-048>050-073-074-070700-
MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-SHAWANO-WAUPACA-OUTAGAMIE-
BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-MANITOWOC-
SOUTHERN MARINETTE COUNTY-SOUTHERN OCONTO COUNTY-
1242 AM CDT MON SEP 7 2015

...HEAVY RAIN EXPECTED EARLY THIS MORNING ACROSS NORTHEAST AND
EAST-CENTRAL WISCONSIN...

A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS EXTENDED ACROSS
CENTRAL INTO NORTHEAST WISCONSIN...FROM STEVENS POINT AND IRON
MOUNTAIN TO NEAR GREEN BAY AND WAUTOMA. THE SHOWERS AND
THUNDERSTORMS WERE MOVING TO THE EAST AROUND 35 MPH. LOCALLY
HEAVY RAIN WILL CONTINUE AT TIMES FROM MARINETTE AND OCONTO
SOUTHWEST TO WAUPACA AND WAUTOMA THROUGH 115 AM. THE STRONGEST
STORMS SHOULD ARRIVE IN GREEN BAY...APPLETON...OSHKOSH AND DOOR
COUNTY BY 130 AM...AND TO MANITOWOC AND KEWAUNEE BY 2 AM.

RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE ALONG WITH URBAN
STREET FLOODING. IF YOU ENCOUNTER HEAVY RAIN...SLOW DOWN TO AVOID
HYDROPLANING.

ECKBERG
Local storm report, Sep 7, 12:57 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1257 AM CDT MON SEP 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1231 AM     TSTM WND GST     WAUTOMA                 44.06N 89.28W
09/07/2015  M52 MPH          WAUSHARA           WI   AWOS

&&

ECKBERG

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 8:24 PM CDTSpecial Weather StatementGRBMarathon51 min
Sep 6, 9:44 PM CDTAreal Flood AdvisoryGRBLincoln, Marathon, Portage, Wood5 hr
Sep 6, 10:04 PM CDTSpecial Weather StatementGRBWood56 min
Sep 6, 10:57 PM CDTSpecial Weather StatementGRBVilas63 min
Sep 6, 11:26 PM CDTSpecial Weather StatementGRBPortage64 min
Sep 6, 11:50 PM CDTSpecial Weather StatementGRBFlorence, Vilas55 min
Sep 7, 1:40 AM CDTFlash Flood WarningGRBPortage, Wood4 hr
Sep 7, 4:45 PM CDTMarine Dense Fog AdvisoryGRB24 hr

Nearby

River Flood Warnings in Wisconsin, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.